# SDR ASAA9780196

- Difficulty date: September 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N973AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53449
- System (JASC): 3350 · Emergency Lighting
- Part: Bulbs
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE AFT RED EMERGENCY FLOOR TRACK LIGHTS WERE FOUND INOPERATIVE.  REPLACED AFT TRACK SECTION, LAMPS AND LENSES AND OPERATED NORMALLY.  (M)
